MathSciNet Relay Station
MathSciNet bibliographic data
MR1074746 (91k:53044) 53C20 (53C23)
Adachi, Toshiaki; Ohtsuka, Fumiko The Euclidean factor of a Hadamard manifold. Proc. Amer. Math. Soc. 113 (1991), no. 1, 209–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement